VOL. 24 · NO. 3 | September, 1953
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 24 (3), (September, 1953)
No abstract available
Articles
Milton Sobel
Ann. Math. Statist. 24 (3), 319-337, (September, 1953) DOI: 10.1214/aoms/1177728974
David G. Kendall
Ann. Math. Statist. 24 (3), 338-354, (September, 1953) DOI: 10.1214/aoms/1177728975
F. G. Foster
Ann. Math. Statist. 24 (3), 355-360, (September, 1953) DOI: 10.1214/aoms/1177728976
H. L. Royden
Ann. Math. Statist. 24 (3), 361-376, (September, 1953) DOI: 10.1214/aoms/1177728977
No abstract available
Kulendra N. Majumdar
Ann. Math. Statist. 24 (3), 377-389, (September, 1953) DOI: 10.1214/aoms/1177728978
D. A. S. Frasher
Ann. Math. Statist. 24 (3), 390-402, (September, 1953) DOI: 10.1214/aoms/1177728979
A. Dvoretzky, J. Kiefer, J. Wolfowitz
Ann. Math. Statist. 24 (3), 403-415, (September, 1953) DOI: 10.1214/aoms/1177728980
John Gurland
Ann. Math. Statist. 24 (3), 416-427, (September, 1953) DOI: 10.1214/aoms/1177728981
Mark Lotkin, Russell Ramage
Ann. Math. Statist. 24 (3), 428-439, (September, 1953) DOI: 10.1214/aoms/1177728982
H. S. Konijn
Ann. Math. Statist. 24 (3), 440-448, (September, 1953) DOI: 10.1214/aoms/1177728983
Donald B. Owen
Ann. Math. Statist. 24 (3), 449-457, (September, 1953) DOI: 10.1214/aoms/1177728984
Benjamin Epstein, Chia Kuei Tsao
Ann. Math. Statist. 24 (3), 458-466, (September, 1953) DOI: 10.1214/aoms/1177728985
No abstract available
Notes
W. J. Dixon
Ann. Math. Statist. 24 (3), 467-473, (September, 1953) DOI: 10.1214/aoms/1177728986
E. L. Lehmann, C. M. Stein
Ann. Math. Statist. 24 (3), 473-479, (September, 1953) DOI: 10.1214/aoms/1177728987
No abstract available
Gerald J. Lieberman
Ann. Math. Statist. 24 (3), 480-484, (September, 1953) DOI: 10.1214/aoms/1177728988
Z. W. Birnbaum
Ann. Math. Statist. 24 (3), 484-489, (September, 1953) DOI: 10.1214/aoms/1177728989
News
Ann. Math. Statist. 24 (3), 490-499, (September, 1953) DOI: 10.1214/aoms/1177728990
No abstract available
Ann. Math. Statist. 24 (3), 500-510, (September, 1953) DOI: 10.1214/aoms/1177728991
No abstract available
Publications
Ann. Math. Statist. 24 (3), 511, (September, 1953) DOI: 10.1214/aoms/1177728992
No abstract available
Back Matter
Ann. Math. Statist. 24 (3), (September, 1953)
No abstract available
Back to Top